# SDR SWAA2013060316654

- Difficulty date: April 26, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C34778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT ANGLE CRACKED AT BS 348.2, BETWEEN STR 11L TO STR 12L.  R & R ANGLE IAW SRM AND DWG.
